Calculus of Variations and Partial Differential Equations

, Volume 9, Issue 2, pp 95–124

Convergence of bounded weak solutions of the wave equation with dissipation and analytic nonlinearity

  • Alain Haraux
  • Mohamed Ali Jendoubi
Original article

DOI: 10.1007/s005260050133

Cite this article as:
Haraux, A. & Jendoubi, M. Calc Var (1999) 9: 95. doi:10.1007/s005260050133

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Alain Haraux
    • 1
  • Mohamed Ali Jendoubi
    • 2
  1. 1.Université P. et M. Curie, Analyse Numérique, Tour 55–65 5ème étage, 4 place Jussieu, F-75252 Paris cedex 05, France (e-mail: haraux@ann.jussieu.fr) FR
  2. 2.Université de Versailles, Laboratoire de Mathématiques, Bat Fermat, 45, avenue des États-Unis, F-78035 Versailles cedex, France (e-mail: jendoubi@math.uvsq.fr) FR